# SDR FDEA200902270759

- Difficulty date: February 27, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 42,698 hours, 29,945 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENERS WITH IMPROPER ED STA 460 STR 27L IN MCD DOUBLER.  REMOVED FASTENERS FROM AREA FOR ACCESS IAW SRM 51-30-2. TRIMMED OUT DAMAGED AREA IAW SRM  53-30-3 FIG. 1A. FABRICATED DOUBLER & FILLERS IAW SRM 53-30-3 FIG 1A. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED DOUBLER AND FILLERS IAW SRM 51-30-2.  FABRICATED DOUBLER & FILLERS IAW SRM 53-30-3 FIG 1A.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED DOUBLER AND FILLERS IAW SRM 51-30-2.
